# SDR CA100723005

- Difficulty date: July 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Aircraft time: 12,655 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Jumper
- Part number: MS250837BB6
- Condition: Damaged
- Location: Fuel Tank
- Part time: 13,353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCARDED THE FUEL TANK FUEL QTY GAUGING WIRING HARNESS WITHOUT KYNAR SLEEVING (108 MOS FSL INSP), FOUND A BONDING JUMPER DAMAGED AT LT WING (YW 202.000) BY SIGNIFICANT ARCING TO THE FUEL WIRING CONDUIT.   JUMPER BRAID HAS BROKEN DOWN, BRITTLE AND FRAYED, THERE WAS NO HIGH VOLTAGE TESTING COMPLETED ON THIS ACFT THAT COULD HAVE POTENTIALLY CAUSED THIS DEFECT AND NO ELECTRICAL APPLIANCES AS WELL.  SUSPECT POOR ELECTRICAL BONDING BETWEEN JUMPER AND ATTACHING POINTS CAUSING A POTENTIAL DIFFERENCE AND LEADING TO THE ARC DAMAGE.
